# SDR 01FDEA00171

- Difficulty date: March 1, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 507945155
- Part serial: BN357
- Condition: Damaged
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWD ENTRY DOOR LIGHT ILLUM AT 18,000.  LOUD BANG AT 3000 ON DEP I FRONT AREA OF A/C.  *S/D*  REMOVED AND REPLACED FWD ENTRY DOOR PER 727-200 MM 52-11-00-4.  PERF RIG ADJUSTMENT TEST PER B727-200 MM 52-11-001-5.  INSTALL DOOR LINER PER MM 52-11-001-5.  REINSTALL ESCAPE SLIDE PER MM 25-60-015-2 AND PERF DOOR WARNING CHECK.
